RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 193–200 (Mi umn8097)  

Scientific notes and problems

On the variation of lengths and directions in pseudo-conformal mappings

B. A. Fuks


Full text: PDF file (918 kB)

Bibliographic databases:
Received: 21.11.1953

Citation: B. A. Fuks, “On the variation of lengths and directions in pseudo-conformal mappings”, Uspekhi Mat. Nauk, 9:3(61) (1954), 193–200

Citation in format AMSBIB
\Bibitem{Fuk54}
\by B.~A.~Fuks
\paper On the variation of lengths and directions in pseudo-conformal mappings
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 193--200
\mathnet{http://mi.mathnet.ru/umn8097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=64151}
\zmath{https://zbmath.org/?q=an:0056.30601}


Linking options:
  • http://mi.mathnet.ru/eng/umn8097
  • http://mi.mathnet.ru/eng/umn/v9/i3/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:137
    Full text:87
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020